# SDR R61A201409271077

- Difficulty date: September 27, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N417YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000382
- Aircraft time: 2,212 hours, 1,530 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW RECEIVED A RT AND LT BRAKE FAULT MESSAGE ALONG WITH A AUTO BRAKE FAIL MESSAGE.  ABORTED TAKEOFF AND RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED BCM 1 AND 2 IBIT CHECKS IAW AMM WITH NO FAULTS FOUND.  MAINTENANCE PERFORMED OPS CHECKS OF HE BRAKE SYSTEM IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
